# SDR DF2S2014FA0000645

- Difficulty date: October 17, 2014
- Submitted: October 30, 2014
- Operation: General aviation
- Aircraft: N9543P
- Make and model: Cessna 172R
- Aircraft serial: 17280644
- Engine: Lyc IO360L2A
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: LW120980180
- Condition: Separated
- Location: Nr 2 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRAINING FLIGHT,  ENGINE STARTED EXPERIENCING PROBLEM.  ACFT MADE A SAFE LANDING AND TAXIED TO RAMP.  UPON INITIAL INSPECTION, IT WAS NOTICED THAT THE NR 2 CYLINDER FUEL INJECTION LINE HAD BECOME SEPARATED FROM WELD AT B-NUT ON FUEL NOZZLE.  LINE WAS REPLACED AND ACFT WAS RUN UP, ALL OPERATIONS WERE NORMAL.  PORBABLE CAUSE IS SUSPECTED TO BE A WEAK JOINT AT FITTING ON B-NUT.
